Document Type : Research Paper


Department of Mathematics, Faculty of Science, University of Ege, P.O.Box 35100, Izmir, Turkey.


The aim of this paper is to define and study the concept of $\mathcal{I}$-convergence in fuzzy cone normed space which is a generalization of R. Saadati and S. M. Vaezpour type fuzzy normal space. We also obtained some basic properties of $\mathcal{I}$-convergence. In fuzzy cone normed space, $\mathcal{I}$-limit point and $\mathcal{I}$-cluster point were defined and studied.


[1] T. Bag and S.K. Samanta, Finite Dimensional Fuzzy Normed Linear Spaces, Ann. Fuzzy Math. Inform., 6(2), (2013), pp. 271–283
[2] A.K. Banerjee and A. Banerjee, A Study on $mathcal{I}$-Cauchy sequences and $mathcal{I}$-divergence in S-metric Spaces, Malaya Journal of Mathematik, 6 (2018) pp. 226-230.
[3] S.C. Chenga and J.N. Mordeson, Fuzzy Linear Operator and Fuzzy Normed Linear Spaces, Bull. Calcutta Math. Soc., 86 (1994), pp. 429-436.
[4] P. Das, P. Kostyrko, W. Wilczynski and P. Malik, $mathcal{I}$ and $mathcal{I}^{*}$-convergence of double sequences,     Math. Slovaca, 58(5) 2008, pp. 605-620.
[5] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), pp. 241--244.
[6] C. Felbin, Finite Dimensional Fuzzy Normed Linear Space, Fuzzy Sets Syst., 48 (2) (1992), pp. 239-248.
[7] L. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), pp. 1468-1476.
[8] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets Syst., 64 (1994), pp. 395-399.
[9] M. Gurdal, On ideal convergent sequences in 2-normed spaces, Thai. J. Math. 4(1) (2006), pp. 85–91.
[10] M. Gurdal and A. Sahiner, Extremal I-limit points of double sequences, Applied Mathematics E-Notes, 8 (2008), pp. 131–137.
[11] A.K. Katsaras, Fuzzy topological vector spaces, Fuzzy Sets Syst. 12 (1984), pp. 143-154.
[12] O.Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces , Kybernetika, 11 (1975), pp. 336-344.
[13] P. Kostyrko, T. Salat and W. Wilczynski, $mathcal I$-convergence,     Real Anal. Exch., 26(2) (2000-2001), pp. 669--686.
[14] P. Kostyrko, M. Macaj, T. Salat and M. Sleziak, $mathcal{I}$-convergence and extremal $mathcal{I}$-limit points , Math. Slovaca, 55(4) (2005), pp. 443–464.
[15] K. Kumar and V. Kumar, On the $mathcal{I}$ and $mathcal{I}^{star}$ convergence of sequences in fuzzy normed spaces, Adv. Fuzzy Sets Syst., 3 (2008) pp. 341-365.
[16] K. Kumar and V. Kumar, On the ideal convergence of sequences of fuzzy numbers. Inf. Sci., 178 (2008), pp. 4670–4678.
[17] K. Kumar and V. Kumar, On the ideal convergence of sequences in intuitionistic fuzzy normed spaces, Selcuk J. Math., 10(2) (2009), pp. 27–41.
[18] K. Kuratowski, Topologie I, PWN, Warszawa, 1961.
[19] T. Oner, M.B. Kandemir and B. Tanay, Fuzzy Cone Metric Spaces, J. Noninear Sci. Appl., 8 (2015), pp. 610-616.
[20] R. Saadati and S.M. Vaezpour, Some Results on Fuzzy Banach Spaces, J. Appl. Math and Computing, 17 (1-2) (2005), pp. 475-484.
[21] B. Schweizer and A. Sklar, Statistical Metric Spaces , Pacific J. Maths., 10 (1960), pp. 313-334.
[22] H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2 (1951), pp. 73-34.
[23] A. Sahiner, M. Gurdal and T. Yigit, Ideal convergence characterization of the completion of linear n-normed spaces, Comput. Math. Appl., 61(3) (2011),pp. 683-689.
[24] P. Tamang and T. Bag, Some fixed point results in fuzzy cone normed linear space, J. Egypt. Math. Soc., 27(46) (2019), pp. 27-46.
[25] J. Xiao and X. Zhu, Fuzzy normed space of operators and its completeness, Fuzzy Sets Syst., 133 (2003), pp. 389-399.
[26] L.A. Zadeh, Fuzzy Sets, Inform Contr., 8 (1965), pp. 338-353.